Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935409
Gassiat P, Gess B (2019)
Regularization by noise for stochastic Hamilton-Jacobi equations.
PROBABILITY THEORY AND RELATED FIELDS 173(3-4): 1063-1098.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933242
Hofmanová M, Röger M, von Renesse M (2016)
Weak solutions for a stochastic mean curvature flow of two-dimensional graphs.
Probability Theory and Related Fields 168(1-2): 373-408.
PUB | PDF | DOI | Download (ext.) | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904070
Götze F, Tikhomirov A (2016)
Optimal bounds for convergence of expected spectral distributions to the semi-circular law.
PROBABILITY THEORY AND RELATED FIELDS 165(1-2): 163-233.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609491
Biskup M, Blanchard P, Chayes L, Gandolfo D, Krüger T (2004)
Phase transition and critical behavior in a model of organized criticality.
PROBABILITY THEORY AND RELATED FIELDS 128(1): 1-41.
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774867
Ahlswede R (1978)
Elimination of correlation in random codes for arbitrarily varying channels.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 44(2): 159-175.
PUB | PDF | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774869
Ahlswede R, Daykin DE (1978)
An inequality for the weights of two families of sets, their unions and intersections.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 43(3): 183-185.
PUB | PDF | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663407
Blanchard P, PFISTER C (1978)
GAUSSIAN PROCESSES, SET EQUIVALENCE AND LOCAL SPECIFICATION.
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE 44(3): 177-190.
PUB | DOI | WoS
 
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774860
Ahlswede R, Gács P, Körner J (1977)
Correction to: Bounds on conditional probabilities with applications.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 39(4): 353-354.
PUB | PDF | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774864
Ahlswede R, Dueck G (1976)
Every bad code has a good subcode: a local converse to the coding theorem.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 34(2): 179-182.
PUB | PDF | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774856
Ahlswede R, Gács P, Körner J (1976)
Bounds on conditional probabilities with applications in multi-user communication.
34(2): 157-177.
PUB | PDF | DOI | WoS
 
1973 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774854
Ahlswede R (1973)
Channels with arbitrarily varying channel probability functions in the presence of noiseless feedback.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 25(3): 239-252.
PUB | PDF | DOI | WoS
 
1970 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774851
Ahlswede R, Wolfowitz J (1970)
The capacity of a channel with arbitrarily varying channel probability functions and binary output.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 15(3): 186-194.
PUB | PDF | DOI | WoS
 
1968 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774842
Ahlswede R (1968)
The weak capacity of averaged channels.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 11(1): 61-73.
PUB | PDF | DOI | WoS
 
1968 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774845
Ahlswede R (1968)
Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle.
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 10(1): 1-42.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

eissn=1432-2064

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung